# SDR IPXA2017052217406

- Difficulty date: April 24, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,986 hours, 16,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B08538514
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, A DENT WAS FOUND ON THE RT WING OTBD MID FLAP LOWER SKIN AT WBL 669. REPAIRED  IAW SRM 57-53-01, REPAIR 1,  SRM 51-70-10, REPAIR 4, AND  SRM 51-70-10, REPAIR GENERAL REV.79
